# SDR WX0A2021072373784

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 47,230 hours, 30,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 844847
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU TEST FWD AND CENTER R/H BATTERY FAILED. / REMOVED AND REPLACED EPSU FWD AND CENTER R/H BATTERIES IAW AMM 33-51-38. BITE CHECK GOOD."
